# SDR UIEA2021062201401

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,329 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT "R AFT FUEL PUMP" EICAS ILLUMINATED. /  PUMP TURNED OFF PER QRH( REF FIM 28-22 FT 819 TO STEP 49 FIG 106, FOUND MOISTURE CONTAMINATION ON FUEL PRESSURE SWITCH. CLEANED CANNON PLUG, RESECURED, COULD NOT DUPLICATE FAULT ON GROUND. RAN FUEL PUMP R AFT FOR 10 MINS NO FAULTS NOTED. )
